# SDR P5CA9701370

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION PANEL SUPPORT LOWER FUSELAGE FORWARD OF WATER SERVICE PANEL.  REPAIRED PER SRM 51-40-04 AND 51-10-01.
